CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Fast algorithms for sparse portfolio selection considering industries and investment styles 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2020, 页码: 27
Authors:  Dong, Zhi-Long;  Xu, Fengmin;  Dai, Yu-Hong
Favorite  |  View/Download:58/0  |  Submit date:2020/06/30
Portfolio selection  Industry classification  Style investment  ADMM  Sparse optimization  
MULTISCALE APPROACH FOR OPTIMAL DESIGN IN CONDUCTIVITY OF COMPOSITE MATERIALS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2015, 卷号: 53, 期号: 3, 页码: 1325-1349
Authors:  Liu, Jianjun;  Cao, Liqun;  Yan, Ningning;  Cui, Junzhi
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
optimal design in conductivity  composite materials  homogenization  multiscale asymptotic method  finite element method  the interior point optimizer  
Enlarging neighborhoods of interior-point algorithms for linear programming via least values of proximity measure functions 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2007, 卷号: 57, 期号: 9, 页码: 1033-1049
Authors:  Zhao, Y. B.
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
linear programming  interior-point algorithms  iteration complexity  neighborhoods  
A new path-following algorithm for nonlinear P*complementarity problems 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2006, 卷号: 34, 期号: 2, 页码: 183-214
Authors:  Zhao, Y. B.;  Li, D.
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
nonlinear complementarity problems  path-following algorithms  regularized central path  Tikhonov regularization  P*-mappings  
A globally and locally superlinearly convergent non interior-point algorithm for P-0 LCPs 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2003, 卷号: 13, 期号: 4, 页码: 1195-1221
Authors:  Zhao, YB;  Li, D
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
linear complementarity problem  non interior-point algorithm  Tikhonov regularization  P-0 matrix  regularized central path  
Two interior-point methods for nonlinear P-*(tau)-complementarity problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 1999, 卷号: 102, 期号: 3, 页码: 659-679
Authors:  Zhao, YB;  Han, JY
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
interior-point algorithms  nonlinear P-*-complementarity problems  polynomial complexity  scaled Lipschitz condition  
On quadratic convergence of the O(root nL)-iteration homogeneous and self-dual linear programming algorithm 期刊论文
ANNALS OF OPERATIONS RESEARCH, 1999, 卷号: 87, 页码: 393-406
Authors:  Wu, F;  Wu, SQ;  Ye, YY
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
linear programming  interior-point algorithms  homogeneity  self-dual  quadratic convergence